MAUDE Adverse Event Report: ALPHATEC SPINE, INC. ALPHATEC SPINE ANTERIOR LUMBAR PLATING SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ALPHATEC SPINE, INC. ALPHATEC SPINE ANTERIOR LUMBAR PLATING SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 51060-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The screw has not returned for evaluation.It is unknown if revision surgery occurred.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Any required fields left blank were not known at the time of submission.
 
Event or Problem Description
A patient underwent an anterior lumbar interbody fusion procedure on (b)(6) 2020.As the patient gradually resumed daily activities, he began to experience numbness and tingling.The pain progressed and became unbearable.Around 10 months postoperatively, the patient was informed that the pedicle screws had broken.

Brand Name
ALPHATEC SPINE ANTERIOR LUMBAR PLATING SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida
carlsbad, CA 92008
7603566777
MDR Report Key23058170
Report Number2027467-2025-00191
Device Sequence Number9225225
Product Code KWQ
UDI-Device Identifier00844856036956
UDI-Public(01)00844856036956(10)8247402
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number51060-30
Device Lot Number8247402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexMale